# SDR DALA2016052004087

- Difficulty date: May 19, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 51,197 hours, 23,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CORNER FITTING FRAME 20 AT FWD GALLEY AREA ON STR 23R MEASURE L=0.975", W=0.285", D=0.003", REPLACED CORNER FITTING FRAME 20 AT FWD GALLEY AREA ON STR 23R IAW 51-72-11 AND DWG D53112109.
